# SDR GTIA990892

- Difficulty date: January 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N13512
- Make and model: Doug DC-9-32
- Aircraft serial: 48111
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 955
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MHV - AFT CARGO FS 955 RBL 24 EVIDENCE OF MODERATE TO HEAVY LOAL CORROSION ON FLOORBEAM UPPER CAP.  REMOVED AND REPLACED UPPER CAP FABRICATED NEW CAP FROM 7075T6511 EXTRUSION S912758T PO NR 81788.  INSTALLED FASTENER PER DC9 SRM 51-30-1 FOR TORQUE OF BOLTS DC9 SRM 51-30-2 FOR RIVET DC9 SRM 51-30-5 FOR HI-LOCKS PART WAS FABRICATED IAW DC9 SRM 51-10-1.  (M)
